Florida, 2013Damaging Wind in Florida, July 3, 2013
July 3, 2013 · NWS JAX · 1 event in 1 county or zone
A high moisture plume continued over the area under SSE steering flow between a midwest trough and Atlantic ridge. Sea breeze storms concentrated over the Suwannee River Valley where the sea breezes and outflow boundaries converged.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A high moisture plume continued over the area under SSE steering flow between a midwest trough and Atlantic ridge. Sea breeze storms concentrated over the Suwannee River Valley where the sea breezes and outflow boundaries converged.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 3, 1:05 PM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 3, 1:05 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT WED JUL 3 2013
...LOCALLY HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING...
.NEAR TERM /THROUGH INDEPENDENCE DAY/...
SCATTERED SHWRS/TSTMS CONTINUE TO DEVELOP JUST INLAND FROM THE COAST
NUDGING TO THE WEST. INITIAL SHOWERS ARE BEGINNING TO POP FURTHER
INLAND IN DEEP VERY MOIST SOUTHERLY FLOW. WILL INCREASE POPS TO
NUMEROUS INLAND LATE THIS AFTN/EVENING AS SMALL SCALE BOUNDARY
INTERACTIONS OCCUR. WITH PWATS OVER 2 INCHES...WILL USE HEAVY RAIN
WORDING FOR THE HEAVIER TSTMS THIS AFTN. WITH SOME DEEP LAYER SHEAR
A STRONG STORM CANNOT BE RULED OUT...HOWEVER COVERAGE WILL BE
ISOLATED. EARLY EVENING ACTIVITY WILL WIND DOWN LATE EVENING INTO
THE OVERNIGHT...WITH MOST AREAS DRY FOR LATE OVERNIGHT INTO EARLY
MORNING INDEPENDENCE DAY. LOW TEMPERATURES TNGT WILL RANGE FROM THE
LOWER 70S INLAND...WITH MID/UPPER 70S ALONG THE COAST.
LARGE HIGH PRESSURE OVER THE ATLANTIC WILL BUILD WEST TOWARDS THE
AREA FOR INDEPENDENCE DAY...WITH DRIER AIR AT THE MID/UPPER LEVELS
BEGINNING TO FILTER IN. THIS WILL RESULT IN LESSER PRECIP
COVERAGE...WITH SCATTERED AFTN TSTMS INLAND...WITH ISOLATED POPS
ALONG THE COAST. NEAR NORMAL HIGH TEMPERATURES CAN BE EXPECTED
INDEPENDENCE DAY.
.SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY...
THU NIGHT...HIGH PRESSURE WILL NUDGE WESTWARDS WITH DRIER AIR ALOFT
PUSHING TOWARDS THE COASTAL AREAS AS SUNSET APPROACHES...AND THIS
WILL SHIFT ANY CONVECTION WELL INLAND AND EXPECT EVENING HOLIDAY
FESTIVITIES ALONG THE I-95 CORRIDOR AND BEACHES TO BE RAIN-FREE WHILE
AREAS WELL INLAND MAY STILL SEE A FEW ISOLATED TO SCATTERED STORMS
UNTIL AROUND MIDNIGHT. LOWS WILL BE NEAR CLIMO VALUES IN THE LOWER
TO MIDDLE 70S INLAND AND UPPER 70S COAST IN THE ONSHORE FLOW.
FRIDAY...HIGH PRESSURE CONTINUES TO NUDGE IN FROM THE NORTHEAST WITH
DRIER AIRMASS IN THE MIDDLE/UPPER LEVELS. THIS WILL PRODUCE A RANGE
IN POPS FROM 20-30% BEACHES/I-95 TO 40-60% OVER WELL INLAND AREAS AS
SELY STEERING FLOW ALLOWS STORMS TO DEVELOP ALONG THE ATLC EAST
COAST SEA BREEZE FRONT AND PUSH INLAND DURING THE AFTERNOON. SELY
WINDS WILL BECOME BREEZY AT 15-20 MPH BEHIND THE SEA BREEZE FRONT
ALONG THE COAST WITH GUSTS UP TO 25-30 MPH POSSIBLE. MAX TEMPS WILL
RANGE FROM THE 85-90 DEG RANGE ALONG THE BEACHES/I-95 CORRIDOR AND
INTO THE LOWER 90S OVER INLAND AREAS.
SATURDAY...HIGH PRESSURE RIDGE AT THE SURFACE/ALOFT NORTHEAST OF THE
REGION CONTINUES TO BUILD TOWARD THE FORECAST AREA WITH SURFACE
WINDS AND STEERING FLOW GENERALLY OUT OF THE E/SE. THIS WILL PRODUCE
A RANGE IN POPS FROM 15-20% BEACHES/I-95 TO 30-50% OVER WELL
INLAND AREAS AS SELY STEERING FLOW ALLOWS STORMS TO DEVELOP ALONG
THE ATLC EAST COAST SEA BREEZE FRONT AND PUSH INLAND DURING THE
AFTERNOON. MAX TEMPS WILL RANGE FROM THE 85-90 DEG RANGE ALONG THE
BEACHES/I-95 CORRIDOR AND INTO THE LOWER 90S OVER INLAND AREAS.
BREEZY SELY WINDS WILL BE SEEN AT THE BEACHES AFTER THE SEA BREEZE
FRONT MOVES INLAND.
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
BERMUDA HIGH WILL BUILD INTO THE SOUTHEAST PROVIDING HOT TEMPS AND
BELOW NORMAL POPS. SCATTERED LATE DAY STORMS WILL BE POSSIBLE MAINLY
OVER WESTERN ZONES. DAYTIME TEMPERATURES WILL BE IN THE LOW TO MID
90S INLAND EACH DAY WITH HEAT INDICES AROUND 100. MODELS SHOW A TUTT
LOW MOVING WEST ACROSS SOUTH FL TUESDAY/WEDNESDAY WHICH MAY BRING AN
INCREASE IN MOISTURE AND POPS BY TUESDAY.
&&
.AVIATION...
CONVECTION HAS ALREADY BEGUN TO DEVELOP AND WILL CONTINUE TO PUSH
INLAND THROUGHOUT THE AFTERNOON. HAVE INCLUDED TEMPO AT ALL SITES
LESS SSI FOR PERIOD OF THUNDERSTORMS DURING THE AFTERNOON. WINDS
WILL REMAIN ELEVATED OUT OF THE SE TODAY AND TOMORROW AS HIGH
PRESSURE CENTERS OFF THE COAST OF THE MID ATLANTIC
STATES...TIGHTENING THE GRADIENT BETWEEN IT AND THE LOW OVER THE
NORTHERN GULF. STORMS WILL DISSIPATE SHORTLY AFTER SUNSET LEAVING
MOSTLY VFR CONDITIONS FOR THE REMAINDER OF THE NIGHT. PERIODS OF
MVFR CIGS WILL BE POSSIBLE TOMORROW MORNING BUT HAVE ONLY INCLUDED
BKN VFR CIGS FOR NOW WHICH MAY NEED TO BE LOWERED IN FUTURE TAF
PACKAGES WHEN CONFIDENCE IS HIGHER.
&&
.MARINE...
SE FLOW WILL INCREASE ONCE AGAIN WITH SURGE UP TO 15-20 KNOTS. SEAS
UP TO THE 4-6 FT RANGE...SO WILL CONTINUE WITH SCEC HEADLINES IN
PLACE. SIMILAR CONDITIONS WILL CONTINUE THROUGH SATURDAY...WITH A
GRADUAL SUBSIDING TREND INTO SUNDAY/MONDAY.
RIP CURRENTS: MODERATE RISK OF RIP WILL CONTINUE ALL THE WAY THROUGH
THE HOLIDAY WEEKEND AS SOUTHEAST FLOW CONTINUES. BREAKERS GENERALLY
IN THE 3-4 FT RANGE...WITH A FEW ISOLATED 5 FT BREAKERS POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 73 89 71 92 / 60 40 30 40
SSI 76 85 76 87 / 20 20 20 30
JAX 73 89 72 90 / 30 20 10 30
SGJ 74 87 76 89 / 20 20 10 20
GNV 72 89 71 91 / 50 30 30 40
OCF 72 90 72 91 / 50 30 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ALLEN/HESS/GUILLET
Hazardous weather outlook, Jul 3, 4:00 AM EST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 AM EDT WED JUL 3 2013
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-041000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL
GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
500 AM EDT WED JUL 3 2013
...LOCALLY HEAVY RAINFALL THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE AREA TODAY. RAIN
WILL BECOME LOCALLY HEAVY AT TIMES...ESPECIALLY THIS AFTERNOON AND
EVENING. A FEW STORMS MAY PRODUCE STRONG GUSTY WINDS AND FREQUENT
LIGHTNING STRIKES.
THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES
DUE TO INCREASING ONSHORE WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM COVERAGE WILL DECREASE AND OCCUR MAINLY INLAND THROUGH
THE WEEKEND AS DRIER AIR ALOFT MOVES INTO THE AREA FROM THE EAST. AN
ELEVATED RISK OF RIP CURRENTS WILL CONTINUE INTO EARLY NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
MZ
In the hours before
Special weather statement, Jul 3, 3:30 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT WED JUL 3 2013
GAZ132-149-032100-
ATKINSON-COFFEE-
430 PM EDT WED JUL 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ATKINSON AND WESTERN COFFEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...
AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 17 MILES SOUTHWEST OF AMBROSE...MOVING NORTH
AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
AMBROSE THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3149 8311 3157 8306 3161 8306 3164 8302
3166 8302 3168 8300 3165 8290 3132 8306
3136 8311 3140 8314 3144 8314 3147 8316
TIME...MOT...LOC 2030Z 198DEG 22KT 3141 8314
HESSSpecial weather statement, Jul 3, 3:34 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT WED JUL 3 2013
FLZ020-022-GAZ162-032115-
COLUMBIA-ECHOLS-HAMILTON-
434 PM EDT WED JUL 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
ECHOLS...NORTHERN COLUMBIA AND EASTERN HAMILTON COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...
AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF BELMONT...MOVING
NORTHWEST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BELMONT AND NEEDMORE THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3083 8284 3079 8283 3078 8282 3074 8279
3073 8276 3074 8269 3072 8264 3038 8250
3031 8269 3078 8297
TIME...MOT...LOC 2034Z 157DEG 25KT 3043 8264
PETERSONSpecial weather statement, Jul 3, 3:40 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT WED JUL 3 2013
GAZ134-150-032115-
BACON-WARE-
440 PM EDT WED JUL 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE AND BACON COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 515 PM EDT...
AT 440 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
OF NEW LACY TO 5 MILES NORTH OF DIXIE UNION...MOVING NORTHWEST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DIXIE
UNION...NEW LACY...BICKLEY AND ALMA THROUGH 515 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3153 8224 3149 8227 3149 8230 3143 8235
3142 8242 3139 8240 3138 8242 3135 8239
3131 8247 3142 8263 3147 8263 3147 8260
3155 8260 3156 8263 3159 8263 3167 8246
TIME...MOT...LOC 2040Z 128DEG 16KT 3148 8232 3141 8246
HESSSpecial weather statement, Jul 3, 3:42 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT WED JUL 3 2013
FLZ021-022-032130-
COLUMBIA-SUWANNEE-
442 PM EDT WED JUL 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
COLUMBIA AND EASTERN SUWANNEE COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 530 PM EDT...
AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF COLUMBIA...MOVING
NORTHWEST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND ICHETUCKNEE SPRINGS STATE PARK...HILDRETH...FORT
WHITE...COLUMBIA...WELLBORN...MCALPIN AND HOUSTON THROUGH 530 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3017 8309 3033 8290 3005 8257 2989 8273
TIME...MOT...LOC 2043Z 134DEG 26KT 3002 8274
PETERSON
Special weather statement, Jul 3, 3:59 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT WED JUL 3 2013
GAZ135-136-032130-
APPLING-WAYNE-
459 PM EDT WED JUL 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND NORTHEASTERN APPLING COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST
OF SURRENCY TO 7 MILES NORTHEAST OF ODUM...MOVING NORTHEAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY...ODUM...BAXLEY AND PLANT HATCH THROUGH 530 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3191 8222 3191 8213 3189 8212 3190 8211
3187 8210 3183 8206 3182 8201 3179 8199
3180 8196 3166 8183 3163 8186 3173 8239
3195 8235 3194 8228
TIME...MOT...LOC 2059Z 211DEG 15KT 3179 8223 3173 8191
HESSSpecial weather statement, Jul 3, 4:09 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT WED JUL 3 2013
GAZ132>135-149-150-032200-
APPLING-ATKINSON-BACON-COFFEE-JEFF DAVIS-WARE-
509 PM EDT WED JUL 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...JEFF DAVIS...WESTERN APPLING...NORTHERN ATKINSON...WESTERN
BACON AND COFFEE COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 600 PM EDT...
AT 510 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
ALMA TO 3 MILES EAST OF MILLWOOD...MOVING NORTHWEST AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MILLWOOD...
BICKLEY...ALMA...AXSON...NICHOLLS...PEARSON...HAZLEHURST...WEST
GREEN...DENTON AND WILLACOOCHEE THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3192 8264 3169 8242 3122 8255 3130 8306
3133 8307 3142 8315 3146 8316 3149 8311
3157 8306 3161 8306 3167 8300 3179 8300
3179 8287 3193 8268
TIME...MOT...LOC 2110Z 131DEG 16KT 3167 8252 3130 8266
HESSThunderstorm Wind, Suwannee
- When
- July 3, 4:25 PM EST
- Where
- Suwannee County, 1.19 mi W of Live Oak
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.300, -83.000
Over 80 trees and power lines were blown down along U.S. Highway 90 near Live Oak. The time of damage was based on radar imagery.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in North Carolina, July 3, 20133 deaths · 3 injured · 1 event
- Flash Flood and Flooding in Virginia, July 3 to 5, 20132 deaths · $300 · 50 kt wind · 11 events
- Flash Flooding and Flooding in Florida, July 3 to 6, 2013$39 million · 60 kt wind · 39 events
- Flash Flooding and Flooding in North Carolina, July 3 to 4, 2013$3.1 million · 7 events
- Flash Flooding and Flood in Vermont, July 3 to 4, 2013$1.5 million · 4 events
- Flooding and Hail in New York, July 3, 2013$115,000 · 1 in hail · 14 events
- Flood and Hail in New Mexico, July 3 to 4, 2013$110,000 · 1.75 in hail · 14 events
- Flash Flooding and Damaging Wind in Georgia, July 3, 2013$103,000 · 50 kt wind · 10 events
- Flash Flood in New York, July 3, 2013$125,000 · 1 event
- Hail and Damaging Wind in Missouri, July 3 to 5, 2013$51,000 · 1 in hail · 7 events
- Flash Flood in Maine, July 3, 2013$50,000 · 1 event
- Damaging Winds and Lightning Strike in Utah, July 3 to 8, 2013$20,000 · 63 kt wind · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 466664.